# SDR JJBA20131124011

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 32,051 hours, 43,914 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG TORQUE FLUCTUATED 10% WITHOUT INPUT FROM CREW.  FUEL FLOW ALSO RESPONDS AT THE SAME.  PERFORMED ENG PERFORMANCE RUN, ALSO CHECKED AT SEVERAL POWER SETTINGS, COULD NOT DUPLICATE MALFUNCTION.
